Journal article icon

Journal article

DISCRETE GAUGE THEORIES

Actions


Access Document


Publisher copy:
10.1142/S021797929100105X

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
International Journal of Modern Physics B More from this journal
Volume:
05
Issue:
16n17
Pages:
2641-2673
Publication date:
1991-10-01
DOI:
EISSN:
1793-6578
ISSN:
0217-9792
Pubs id:
pubs:27053
UUID:
uuid:aab9d2d2-2638-4e6e-8072-956eb4ff5602
Local pid:
pubs:27053
Source identifiers:
27053
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP